MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO C CAGE 6MM INTERBODY DEVICE 12DX14W LORDOTIC; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE AERO C CAGE 6MM INTERBODY DEVICE 12DX14W LORDOTIC; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48892066
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the blade would not go into the body and cage kept migrating interiorly.Cage was left implanted very anterior and had to use excessive malleting.2 anchors were implanted.After excessive force the blade was finally implanted.Adverse consequences remains to be seen.Patient had hard bone.
 
Additional Manufacturer Narrative
The customer reported event was confirmed via correspondence with the sales representative.The device was not as it remains implanted.No relevant manufacturing issues were identified as all units met stryker specifications.Due to the device not being returned, the exact root cause cannot be identified.
 
Event or Problem Description

Brand Name
AERO C CAGE 6MM INTERBODY DEVICE 12DX14W LORDOTIC
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6681579
Report Number0009617544-2017-00270
Device Sequence Number138742
Product Code MAX
UDI-Device Identifier07613327124651
UDI-Public(01)07613327124651
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48892066
Device Catalogue Number48892066
Device Lot Number163924
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2017
Supplement Date Received by Manufacturer06/04/2017
Initial Report FDA Received Date06/30/2017
Supplement Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR
Patient Weight73